# SDR TRAX200801110

- Difficulty date: September 4, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 11,349 hours, 7,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280 BEAM CORRODED. 9/15/2008 - SUP- (RESOLVED W/O 99610 TASKCARD NR 00181) WORK COMPLETED IAW: INSTALLED DRUO TRAYS IAW SB 670BA-53-026.
